Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 762484, 10 pages
http://dx.doi.org/10.1155/2014/762484
Research Article

Stochastic Current of Bifractional Brownian Motion

1School of Statistics, Lanzhou University of Finance and Economics, Lanzhou 730020, China
2Research Center of Quantitative Analysis of Gansu Economic Development, Lanzhou University of Finance and Economics, Lanzhou 730020, China

Received 24 December 2013; Accepted 15 February 2014; Published 2 April 2014

Academic Editor: Baolin Wang

Copyright © 2014 Jingjun Guo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jingjun Guo, “Stochastic Current of Bifractional Brownian Motion,” Journal of Applied Mathematics, vol. 2014, Article ID 762484, 10 pages, 2014. https://doi.org/10.1155/2014/762484.